# SDR AWXA0000329

- Difficulty date: May 23, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 39,407 hours, 28,166 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Part number: 6554807901
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, VERT STAB UPPER RUDDER HINGE POINT RT STRUCTURE HAS CRACK AT CORNER.  REMOVED DAMAGED CORNER COVER,  FABRICATED REPAIR COVER IAW 737 SRM 51-30-30, 51-20-02, AND 51-40-02, TREATED AND PRIMED IAW 737 SRM 51-20-06, INSTALLED IAW 737 SRM 51-40-02.
